# SDR USAA2014071500005

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,589 hours, 16,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10C EMER EXIT LIGHT COVER BROKEN.  INSTALLED EMER LIGHT LENS AT 10C IAW AMM 33-50-00.
